Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Legendre transformations of curves


Author: Shlomo Sternberg
Journal: Proc. Amer. Math. Soc. 5 (1954), 942-945
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0066704-X
MathSciNet review: 0066704
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Wintner, On the infinitesimal geometry of curves, Amer. J. Math. vol. 75 (1953) p. 258. MR 0054302 (14:901c)
  • [2] E. Kamke, Über die Clairautsche Differentialgleichung, Math. Zeit. vol. 27 (1928) pp. 623-639. MR 1544929
  • [3] P. Hartman and A. Wintner, On pieces of convex surfaces, Amer. J. Math. vol. 75 (1953) pp. 477-487. MR 0056948 (15:150f)
  • [4] -, On continuous area preserving and Legendre transformations, Amer. J. Math. vol. 76 (1954) pp. 87-96. MR 0058694 (15:411b)
  • [5] W. Fenchel, On conjugate convex functions, Canadian Journal of Mathematics vol. 1 (1949) pp. 73-77. MR 0028365 (10:435b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0066704-X
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society